# SDR HNAA0700227

- Difficulty date: January 5, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 32,746 hours, 35,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490135
- Condition: Corroded
- Location: Bs 182-229
- Part time: 32,746 hours, 35,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT INBOARD SEAT TRACK AT X201.00.  REPLACED SEAT RAIL.
